MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6F NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL

BARD ACCESS SYSTEMS 6F NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL
Catalog Number NNU6LP15
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned, however a photo was provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model nnu6lp15 drainage catheter allegedly experienced a crack.This information was received from a single source.This malfunction involved a patient with no patient injury.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation, however, a photo was provided for review.The investigation of the reported event is inconclusive as no sample was returned and the photo did not provided an observable deficiency.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
6F NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9596041
Report Number3006260740-2020-00122
Device Sequence Number17009582
Product Code GBX
UDI-Device Identifier00801741036965
UDI-Public(01)00801741036965
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNNU6LP15
Device Lot NumberGFDV1155
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1